# SDR SWAA2022032525946

- Difficulty date: November 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 39,637 hours, 19,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 767-787 RBL 22 WL 158; SHEILD SUPPORT ANGLE IS CORRODED AT NUTPLATES. / REMOVED AND EVALUATED CORROSION ON SHIELD SUPPORT ANGLE ORIGINAL THICKNESS .050' LOSS OF .012' WITH .038' REMAINING. BLEND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED -53 SUPPORT ANGLE PER SRM 51-40-02-0G-0 AND DWG 146A123 REV-
